# SDR DALA2025040802696

- Difficulty date: March 27, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 64,391 hours, 46,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Severed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE RELEASE LANYARD CABLE SEVERED. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE R1 DOOR SLIDE RELEASE LANYARD ASSEMBLY REF B717 AMM 25-61-03. (LP #6874454)
